Revista Matemática Iberoamericana


Full-Text PDF (2598 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 3, 1988, pp. 355–405
DOI: 10.4171/RMI/78

Published online: 1988-12-31

Estimates of Kernels on Three-Dimensional $CR$ Manifolds

Charles Fefferman[1] and Joseph J. Kohn[2]

(1) Princeton University, United States
(2) Princeton University, USA

No abstract available for this article.

No keywords available for this article.

Fefferman Charles, Kohn Joseph: Estimates of Kernels on Three-Dimensional $CR$ Manifolds. Rev. Mat. Iberoamericana 4 (1988), 355-405. doi: 10.4171/RMI/78